If you have more than the 6months in a life time doses of GnRH drugs then you should be getting a dexa scan after the 6months as a stating point to know where your trunk bones are at right now and that can be compared with another scan in a year's time. You do not need to worry about weight bearing on the limb bones.
The bone density is lost in the skull, spine, ribs and pelvis. Not arms legs fingers and toes.
Because the trunk bones are the ones affected, the exercises you need to do (if you choose to do them) must work on your back and neck strengh and chest and hips.
If you visit a local gym and speak to a qulified gym instructor they will advise which pieces of equipment to use and how to use them to strengthen your neck and back.
I didn't take any extras or HRT on zoladex. But have done so since, now taking a daily multi vit.
You might not be offered a dexa scan, but you should ask for one.
Taking the drugs beyond the maximum dose recommended by all the manufacturers does mean that
you cannot hold them liable for any bone loss damage if you voluntarily exceeded the dose.
Just changing the drug doesn't solve the problem. They all impact on bone density.
I didn't exceed the dosage myself but have looked in to the bone density issue and dexa scans.
Here's the NHS page on them
but a quick google of DEXA scan will throw up lots and lots of info for you.
So too will searching for 'preventing osteoperosis'
Weight bearing exercise basically means walking running jogging, where the weight of your own body is not supported by saddle or seat (cycling/rowing), or water (swimming) or a mat (yoga). So you exercise while carrying your own body's weight, not relying on resting part of you on something else. You don't need to be weight lifting extra weights (unless you want to.)
A 6% loss can be tolerated - 6months on the GnRH drugs is equivalent to leaving you with a bone denisty of a woman 10 years after she has menopaused naturally, so roughly the bones of a 65 year old woman, regardless of how old you actually are now. The longer you are on them, the greater the impact to be aware of now, and the long term implications of your bone strength in addition to naturally aging bones.
Some are more at risk of breaks and osteoperosis than others are.
Definitely good that you are doing your research now and taking steps to over come the issues that might lie ahead.
Best of luck.
It didn't suit me at all and I stopped the drug, but if it is working for you then that does make the decision to stop
a lot tougher to consider.